Inventiones mathematicae

, Volume 159, Issue 2, pp 369–406

Subshifts of quasi-finite type

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Béal, M.-P., Mignosi, F., Restivo, A., Sciortino, M.: Forbidden words in symbolic dynamics, Adv. Appl. Math. 25, 163–193 (2000)Google Scholar
  2. 2.
    Berthé, V., Ferenczi, S., Mauduit, C., Siegel, A. (eds.): Substitutions in Dynamics, Arithmetics and Combinatorics. Lect. Notes Math., vol. 1794. Berlin: Springer 2002Google Scholar
  3. 3.
    Bertrand, A.: Développement en base θ; répartition modulo un de la suite (xθn)n≥0; langages codés et θ-shift. Bull. Soc. Math. Fr. 114, 271–323 (1986)Google Scholar
  4. 4.
    Bertrand, A.: Specification, synchronisation, average length. In: Coding Th. and applications (Cachan 1986), pp. 86–95. Lect. Notes Comput. Sci., vol. 311. Berlin: Springer 1988Google Scholar
  5. 5.
    Blanchard, F., Hansel, G.: Systèmes codés. Theor. Comput. Sci. 44, 17–49 (1986)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bowen, R.: Some systems with unique equilibrium states. Math. Systems Theory 8, 193–202 (1974/75)Google Scholar
  7. 7.
    Boyle, M., Buzzi, J., Gomez, R.: Almost isomorphism for countable state Markov shifts. Preprint CMAT 2004Google Scholar
  8. 8.
    Buzzi, J.: Intrinsic ergodicity of smooth interval maps. Isr. J. Math. 100, 125–161 (1997)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Buzzi, J.: Specification on the interval. Trans. Am. Math. Soc. 349, 2737–2754 (1997)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Buzzi, J.: Intrinsic ergodicity of affine maps in [0,1]d. Monatsh. Math. 124, 97–118 (1997)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Buzzi, J.: Markov extensions for multi-dimensional dynamical systems. Isr. J. Math. 112, 357–380 (1999)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Buzzi, J.: On entropy-expanding maps. Preprint CMAT 2000Google Scholar
  13. 13.
    Denker, M., Grillenberger, C., Sigmund, K.: Ergodic theory on compact spaces, Lect. Notes Math., vol. 527. Berlin, New York: Springer 1976Google Scholar
  14. 14.
    Flatto, L., Lagarias, J.C.: The lap-counting function for linear mod one transformations. I. Explicit formulas and renormalizability. Ergodic Theory Dyn. Syst. 16, 451–491 (1996)MathSciNetGoogle Scholar
  15. 15.
    Gurevich, B.M.: Shift entropy and Markov measures in the path space of a denumerable graph. Soviet Math. Dokl. 3, 744–747 (1970)Google Scholar
  16. 16.
    Gurevich, B.M.: Uniqueness of the measure with maximal entropy for symbolic dynamical systems that are close to Markov ones. Soviet Math. Dokl. 13, 569–571 (1972)Google Scholar
  17. 17.
    Gurevich, B.M.: Stably recurrent nonnegative matrices. Russ. Math. Surv. 51, 551–552 (1996)CrossRefGoogle Scholar
  18. 18.
    Gurevich, B.M., Savchenko, S.: Thermodynamic formalism for symbolic Markov chains with a countable number of states. Russ. Math. Surv. 53, 245–344 (1998)CrossRefGoogle Scholar
  19. 19.
    Hadamard, J.: Les surfaces à courbures opposées et leurs lignes géodésiques. J. Math. Pures Appl. 4, 27–73 (1898)Google Scholar
  20. 20.
    Hofbauer, F.: β-shifts have unique maximal measure. Monatsh. Math. 85, 189–198 (1978)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Hofbauer, F.: On intrinsic ergodicity of piecewise monotonic transformations with positive entropy. Isr. J. Math. 34, 213–237 (1979)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Hofbauer, F., Keller, G.: Zeta-functions and transfer operators for piecewise linear transformations. J. Reine Angew. Math. 352, 100–113 (1984)MathSciNetGoogle Scholar
  23. 23.
    Ito, Sh., Murata, H., Totoki, H.: Remarks on the isomorphism theorem for weak Bernoulli transformations in the general case. Publ. Res. Inst. Math. Sci. 7, 541–580 (1971/1972)Google Scholar
  24. 24.
    Kahane, J.-P.: Hadamard et la stabilité du système solaire. Travaux mathématiques, Fasc. XI (Luxembourg, 1998), pp. 33–48. Luxembourg: Centre Univ. Luxembourg 1999Google Scholar
  25. 25.
    Keller, G.: Lifting measures to Markov extensions. Monatsh. Math. 108, 183–200 (1989)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Kitchens, B.: Symbolic dynamics. One-sided, two-sided and countable state Markov shifts. Berlin: Springer 1998Google Scholar
  27. 27.
    Krieger, W.: On the uniqueness of the equilibrium state. Math. Systems Theory 8, 97–104 (1974/75)Google Scholar
  28. 28.
    Krieger, W.: On subshifts and topological Markov chains. Numbers, information and complexity, ed. by I. Althöfer et al., pp. 453–472. Kluwer Academic Publishers 2000Google Scholar
  29. 29.
    Kwapisz, J.: Cocyclic subshifts. Math. Z. 234, 255–290 (2000)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Kwapisz, J.: Transfer operator, topological entropy and maximal measure for cocyclic subshifts. Preprint 2001, http://www.math.montana.edu/∼jarek. To appear in Ergodic Theory Dyn. Syst.Google Scholar
  31. 31.
    Lind, D., Marcus, B.: An introduction to symbolic dynamics and coding. Cambridge: Cambridge University Press 1995Google Scholar
  32. 32.
    de Melo, W., van Strien, S.: One-dimensional dynamics. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 25. Berlin: Springer 1993Google Scholar
  33. 33.
    Parry, W., Pollicot, M.: Zeta functions and the periodic orbit structure of hyperbolic dynamics. Astérisque 187188 (1990)Google Scholar
  34. 34.
    Petersen, K.: Chains, entropy, coding. Ergodic Theory Dyn. Syst. 6, 415–448 (1986)CrossRefGoogle Scholar
  35. 35.
    Rudolph, D.: Fundamentals of measurable dynamics. Ergodic theory on Lebesgue spaces. New York: Oxford University Press 1990Google Scholar
  36. 36.
    Salama, I.: On the recurrence of countable topological Markov chains. In: Symbolic dynamics and its applications (New Haven, CT, 1991), pp. 349–360. Contemp. Math. 135. Providence, RI: Amer. Math. Soc. 1992Google Scholar
  37. 37.
    Schmeling, J.: Symbolic dynamics for β-shifts and self-normal numbers. Ergodic Theory Dyn. Syst. 17, 675–694 (1997)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Shub, M.: Global stability of dynamical systems. New York: Springer 1987Google Scholar
  39. 39.
    Szymczak, A.: The Conley index and symbolic dynamics. Topology 35, 287–299 (1996)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Takahashi, Y.: Isomorphisms of β-automorphisms to Markov automorphisms. Osaka J. Math. 10, 175–184 (1973)MathSciNetGoogle Scholar
  41. 41.
    Vere-Jones, D.: Ergodic properties of nonnegative matrices I. Pac. J. Math. 22, 361–386 (1967)MathSciNetCrossRefGoogle Scholar
  42. 42.
    Walters, P.: An introduction to ergodic theory. Graduate Texts in Mathematics, vol. 79. New York: Springer 1982Google Scholar

Copyright information

© Springer-Verlag 2004

Authors and Affiliations

  1. 1.Centre de Mathématiques U.M.R. 7640C.N.R.S. & Ecole polytechniquePalaiseauFrance

Personalised recommendations